# SDR FDEA202201130064

- Difficulty date: January 13, 2022
- Submitted: January 14, 2022
- Operation: Air carrier
- Aircraft: N183FE
- Make and model: Boeing 767-300
- Aircraft serial: 63114
- Aircraft time: 3,439 hours, 1,708 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Slat
- Part number: 114T4104409G
- Part serial: 000456
- Condition: Delaminated
- Location: Zone 500
- Part time: 3,439 hours, 1,708 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING SLAT #4 CREASE IN L.E. NOSE SKIN OSS: 666. SLAT #4 TRAILING EDGE WEDGE UPPER SKIN AT POSITION OSS 649-664 WAS REPAIRED I.A.W. SRM   51-70-10-2R PAG. 149-154 FIG. 201 PAR. 3.D. AND SRM 57-43-02-2R PAG. 1-2 FIG. 201  REV. 82  DEC   15/ 2021
